Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Néron, André
Problèmes arithmétique et géométriques rattachés à la notion de rang d'une courbe algébrique dans un corps. Bulletin de la Société Mathématique de France, 80 (1952), p. 101-166
Full text djvu | pdf | Reviews MR 15,151a | Zbl 0049.30803 | 5 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1952__80__101_0

Bibliography

CHAPITRES I ET II.
P. SAMUEL [M] La notion de multiplicité en Algèbre et en Géométrie algébrique (Thèse, Paris, 1949)
A. WEIL [A] L'arithmétique sur les courbes algébriques (Acta mathematica, t. 52, 1929).  JFM 55.0713.01
A. WEIL [F] Foundations of Algebraic Geometry (Amer. Math. Soc. Colloquium, New-York, 1946).  MR 9,303c |  Zbl 0063.08198
A. WEIL [VA] Variétés abéliennes et courbes algébriques (Act. Sc. et Ind., n° 1064, Paris, 1948).  MR 10,621d |  Zbl 0037.16202
CHAPITRES III ET IV.
D. G. NORTHCOTT [I1] An inequality in the theory of arithmetic on algebraic varieties (Proc. Cambridge Phil. Soc., t. 45, 1949, p. 502-509).  MR 11,390a |  Zbl 0035.30701
D. G. NORTHCOTT [I2] A further inequality in the theory of arithmetic on algebraic varieties (Ibid., p. 510-518).  MR 11,390b |  Zbl 0035.30701
A. WEIL [CA] Sur les courbes algébriques et les variétés qui s'en déduisent (Publ. Inst. Math. Strasbourg, 1945 ; Act. Sc. et Ind., n° 1041, Hermann, Paris, 1948).  Zbl 0036.16001
A. WEIL [AV] Arithmetic on algebraic varieties (Ann. of Math., vol. 53, n° 3, May, 1951.).  MR 13,66d |  Zbl 0043.27002
Copyright Cellule MathDoc 2014 | Credit | Site Map